Affordable Access

Publisher Website

Asymptotic integration of the equation of equilibrium for a fluid with surface tension in a gravitational field

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
6
Issue
6
Identifiers
DOI: 10.1016/0041-5553(66)90178-9

Abstract

Abstract BOUNDARY layer methods have been used in a number of recent papers [1] for solving problems on the equilibrium and motion of a fluid with surface tension in a strong gravitational field (more precisely, with large Bond numbers). The present note proves the suitability of the method for Investigating the equilibrium of a fluid with surface tension, enclosed in a cylindrical vessel of arbitrary cross-section, in a gravitational field. Mathematically, the problem amounts to solving asymptotically an equation with a small parameter in a quasilinear elliptic operator under nonlinear boundary conditions. The method of obtaining the asymptotic solution is similar to that developed in [2, 3], while the proof of it follows the lines of [4].

There are no comments yet on this publication. Be the first to share your thoughts.